Harmonic analysis in spaces with weight
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 35 (1976), pp. 21-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1976_35_a1,
author = {V. P. Gurariǐ},
title = {Harmonic analysis in spaces with weight},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {21--76},
year = {1976},
volume = {35},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1976_35_a1/}
}
V. P. Gurariǐ. Harmonic analysis in spaces with weight. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 35 (1976), pp. 21-76. http://geodesic.mathdoc.fr/item/MMO_1976_35_a1/